liu.seSearch for publications in DiVA
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Equisymmetric Strata of the Moduli Space of Cyclic Trigonal Riemann Surfaces of Genus 4
Linköping University, Department of Mathematics, Applied Mathematics. Linköping University, The Institute of Technology.ORCID iD: 0000-0002-9557-9566
Linköping University, Department of Mathematics, Applied Mathematics. Linköping University, The Institute of Technology.
2009 (English)In: GLASGOW MATHEMATICAL JOURNAL, ISSN 0017-0895 , Vol. 51, 19-29 p.Article in journal (Refereed) Published
Abstract [en]

A closed Riemann surface which can be realized as a three-sheeted covering of the Riemann sphere is called trigonal, and such a covering is called a trigonal morphism. If the trigonal morphism is a cyclic regular covering, the Riemann surface is called a cyclic trigonal Riemann Surface. Using the characterization of cyclic trigonality by Fuchsian groups, we find the structure of the space of cyclic trigonal Riemann surfaces of genus 4.

Place, publisher, year, edition, pages
2009. Vol. 51, 19-29 p.
National Category
Mathematics
Identifiers
URN: urn:nbn:se:liu:diva-16518DOI: 10.1017/S0017089508004497OAI: oai:DiVA.org:liu-16518DiVA: diva2:158123
Note
Original Publication: Milagros Izquierdo and Daniel Ying, Equisymmetric Strata of the Moduli Space of Cyclic Trigonal Riemann Surfaces of Genus 4, 2009, GLASGOW MATHEMATICAL JOURNAL, (51), 19-29. http://dx.doi.org/10.1017/S0017089508004497 Copyright: Cambridge University Press http://www.cambridge.org/uk/ Available from: 2009-01-30 Created: 2009-01-30 Last updated: 2015-03-09Bibliographically approved

Open Access in DiVA

fulltext(187 kB)501 downloads
File information
File name FULLTEXT01.pdfFile size 187 kBChecksum SHA-512
bc651de641e79383c5ab18db12dbc53970e7e8cb18d72e46a5a8fef6316b1833b258d8413b544812cd626b2fcd45260314e985360825f51d23e3eb5d2b712228
Type fulltextMimetype application/pdf

Other links

Publisher's full text

Authority records BETA

Izquierdo, MilagrosYing , Daniel

Search in DiVA

By author/editor
Izquierdo, MilagrosYing , Daniel
By organisation
Applied MathematicsThe Institute of Technology
Mathematics

Search outside of DiVA

GoogleGoogle Scholar
Total: 501 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 438 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf